Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 834047, 9 pages
http://dx.doi.org/10.1155/2013/834047
Research Article

Almost Periodic Solution of a Modified Leslie-Gower Predator-Prey Model with Beddington-DeAngelis Functional Response

Sunshine College, Fuzhou University, Fuzhou, Fujian 350015, China

Received 5 April 2013; Revised 8 July 2013; Accepted 11 July 2013

Academic Editor: Mingxin Wang

Copyright © 2013 Zhimin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. H. Leslie, “Some further notes on the use of matrices in population mathematics,” Biometrika, vol. 35, pp. 213–245, 1948. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. H. Leslie and J. C. Gower, “The properties of a stochastic model for the predator-prey type of interaction between two species,” Biometrika, vol. 47, pp. 219–234, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. C. Pielou, An Introdzlction to Mathematical Ecology, Wiley-Interscience, New York, NY, USA, 2nd edition, 1977. View at MathSciNet
  4. S. B. Hsu and T. W. Huang, “Global stability for a class of predator-prey systems,” SIAM Journal on Applied Mathematics, vol. 55, no. 3, pp. 763–783, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. A. Aziz-Alaoui and M. Daher Okiye, “Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes,” Applied Mathematics Letters, vol. 16, no. 7, pp. 1069–1075, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Guo and X. Song, “An impulsive predator-prey system with modified Leslie-Gower and Holling type II schemes,” Chaos, Solitons & Fractals, vol. 36, no. 5, pp. 1320–1331, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. F. Nindjin, M. A. Aziz-Alaoui, and M. Cadivel, “Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with time delay,” Nonlinear Analysis: Real World Applications, vol. 7, no. 5, pp. 1104–1118, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Song and Y. Li, “Dynamic behaviors of the periodic predator-prey model with modified Leslie-Gower Holling-type II schemes and impulsive effect,” Nonlinear Analysis: Real World Applications, vol. 9, no. 1, pp. 64–79, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Yafia, F. El Adnani, and H. Talibi Alaoui, “Stability of limit cycle in a predator-prey model with modified Leslie-Gower and Holling-type II schemes with time delay,” Applied Mathematical Sciences, vol. 1, no. 1–4, pp. 119–131, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Yafia, F. El Adnani, and H. T. Alaoui, “Limit cycle and numerical similations for small and large delays in a predator-prey model with modified Leslie-Gower and Holling-type II schemes,” Nonlinear Analysis: Real World Applications, vol. 9, no. 5, pp. 2055–2067, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. K. Kar and A. Ghorai, “Dynamic behaviour of a delayed predator-prey model with harvesting,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9085–9104, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Yu, “Global asymptotic stability of a predator-prey model with modified Leslie-Gower and Holling-type II schemes,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 208167, 8 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Zhu and K. Wang, “Existence and global attractivity of positive periodic solutions for a predator-prey model with modified Leslie-Gower Holling-type II schemes,” Journal of Mathematical Analysis and Applications, vol. 384, no. 2, pp. 400–408, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Fan and Y. Kuang, “Dynamics of a nonautonomous predator-prey system with the Beddington-DeAngelis functional response,” Journal of Mathematical Analysis and Applications, vol. 295, no. 1, pp. 15–39, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Arditi and L. R. Ginzburg, “Coupling in predator-prey dynamics: ratio-dependence,” Journal of Theoretical Biology, vol. 139, pp. 1287–1296, 1989. View at Google Scholar
  16. R. Arditi and H. Saiah, “Empirical evidence of the role of heterogeneity in ratio-dependent consumption,” Ecology, vol. 73, pp. 1544–1551, 1992. View at Publisher · View at Google Scholar
  17. A. P. Gutierrez, “The physiological basis of ratio-dependent predator-prey theory: a metabolic pool model of Nicholsons blowflies as an example,” Ecology, vol. 73, pp. 1552–1563, 1992. View at Publisher · View at Google Scholar
  18. Y. Li and T. Zhang, “Almost periodic solution for a discrete hematopoiesis model with time delay,” International Journal of Biomathematics, vol. 5, no. 1, pp. 1250003–1250012, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. X. Lin and F. Chen, “Almost periodic solution for a Volterra model with mutual interference and Beddington-DeAngelis functional response,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 548–556, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. Du and Y. Lv, “Permanence and almost periodic solution of a Lotka-Volterra model with mutual interference and time delays,” Applied Mathematical Modelling, vol. 37, no. 3, pp. 1054–1068, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. C. H. Feng, Y. J. Liu, and W. G. Ge, “Almost periodic solutions for delay Lotka-Volterra competitive systems,” Acta Mathematicae Applicatae Sinica, vol. 28, no. 3, pp. 458–465, 2005, (Chinese). View at Google Scholar · View at MathSciNet
  22. F. Chen, Z. Li, and Y. Huang, “Note on the permanence of a competitive system with infinite delay and feedback controls,” Nonlinear Analysis: Real World Applications, vol. 8, no. 2, pp. 680–687, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. T. Zhidong, “The almost periodic Kolmogorov competitive systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 42, no. 7, pp. 1221–1230, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974. View at MathSciNet
  25. C. Y. He, Almost Periodic Differential Equations, Higher Education Publishing House, Beijing, China, 1992, (Chinese).
  26. I. Barbălat, “Systems d'equations differential d'oscillations nonlinearies,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 4, pp. 267–270, 1959. View at Google Scholar